# SDR AALA2019122329006

- Difficulty date: December 21, 2019
- Submitted: December 23, 2019
- Operation: Air carrier
- Aircraft: N828AW
- Make and model: Airbus A319-132
- Aircraft serial: 1552
- Aircraft time: 58,834 hours, 26,324 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Cooler
- Part number: 38627753
- Part serial: P476C
- Condition: Leaking
- Location: Apu
- Part time: 28,934 hours, 19,715 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS AFTER TAKEOFF STRONG DIRTY SOCK SMELL. MAINTENANCE ACCOMPLISHED JOB CARDS 26L00021001 AND 26L0002002. FOUND APU OIL COOLER FAN LEAKING. REMOVED AND REPLACED APU OIL COOLER IAW AMM 49-52-51. FUNCTION CHECK AND LEAK CHECK GOOD.
